REAL

Items where Author is "Radulescu, Vicentiu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Pucci, Patrizia and Radulescu, Vicentiu (2018) The maximum principle with lack of monotonicity. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (58). pp. 1-11. ISSN 1417-3875

Radulescu, Vicentiu and Chorfi, Nejmeddine (2016) Continuous spectrum for some classes of $(p,2)$-equations with linear or sublinear growth. Miskolc Mathematical Notes, 17 (2). pp. 817-826. ISSN 1787-2405 (print), 1787-2413 (online)

Chorfi, Nejmeddine and Radulescu, Vicentiu (2016) Standing wave solutions of a quasilinear degenerate Schrödinger equation with unbounded potential. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (37). pp. 1-12. ISSN 1417-3875

This list was generated on Fri Oct 2 00:28:36 2020 CEST.